# SDR SWIA2020021848639

- Difficulty date: December 19, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED WORN BEARINGS AND BUSHINGS IN R/H AILERON REF. CRJ 700 AMM FOR BUSHINGS AND CRJ 700 AMM  FOR BEARINGS, AND 1 EA. FABRICATED BUSHING REF. REO.
